# SDR 9JLA2021051819052

- Difficulty date: May 12, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N43HF
- Make and model: Cessna 560XL
- Aircraft serial: 5605519
- Aircraft time: 7,684 hours, 6,621 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 991249931
- Part serial: 4585XL
- Condition: Vibration
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: D

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING APU OPERATIONS A LOW FREQUENCY VIBRATION ALONG WITH THE SMELL OF BURNT OIL FROM THE APU BLEED AIR. THE MAINTENANCE VENDOR DETERMINED THAT THE APU STARTER/GEN CAUSING THE VIBRATION. THE STARTER/GEN WAS REMOVED (TOTAL TIME IN SERVICE 471.3 HRS) AN OVERHAULED UNIT WAS INSTALLED AFTER THE INSTALLATION OF NEW PAD SEAL.
